基本信息
孙笑涛  男  博导  中国科学院数学与系统科学研究院
电子邮件: xsun@math.ac.cn
通信地址: 62541847
邮政编码: 1000190

研究领域

   

招生信息

   
招生专业
070101-基础数学
招生方向
代数几何

教育背景

1989-09--1992-07 中国科学院系统科学研究所 博士
1986-09--1989-07 华东师范大学数学系 硕士
1979-09--1983-07 湖南师范大学数学系 学士
学历
-- 研究生
学位
-- 博士

工作经历

   
工作简历
2000-01--今 中国科学院数学与系统科学研究院 研究员
1996-01--1999-12 中国科学院数学研究所 副研究员
1994-07--1995-12 中国科学院数学研究所 助理研究员
1992-07--1994-07 中国科学院数学研究所 博士后
社会兼职
   

教授课程

代数几何、 代数学Ⅰ

专利与奖励

   
奖励信息
(1) 陈省身数学奖,其他级,2013
(2) 模空间退化和向量丛的稳定性,二等奖,国家级,2012
专利成果
   

出版信息

   
发表论文
(1) Stratified bundles and étale fundamental group,Ann. Sc. Norm. Super. Pisa,2014,第2作者
(2) Elliptic curves in moduli space of stable bundles,Pure Appl. Math. Q. 7 (2011), no. 4, Special Issue: In memory of Eckart Viehweg ,2011,第1作者
(3) Stability of sheaves of locally closed and exact forms,Journal of Algebra,2010,第1作者
(4) Frobenius morphisms and semi-stable bundles,Algebraic Geometry in East Asia, Advanced Studies in Pure Mathematics, Vol. 60 ,2010,第1作者
(5) Remarks on lines and minimal rational curves,Sciences in China Series A: Mathematics,2009,第2作者
(6) Direct images of bundles under Frobenius morphism,Invent. Math.,2008,第1作者
(7) Remarks on Gieseker Degeneration and its Normalization ,AMS/IP Studies in Advanced Mathematics, vol. 42 ,2008,第1作者
(8) On Nori’s fundamental group scheme.,Progress in Mathematics, Vol. 265 (2007) 377-398,2007,第3作者
(9) Minimal rational curves on moduli spaces of stable bundles,Math. Ann.,2005,第1作者
(10) Logarithmic heat projective operators,Comm. Algebra,2005,第1作者
(11) Hitchin connection and differential operators with values in the determinant bundle,J. Differential Geom.,2004,第1作者
(12) Moduli spaces of SL(r)-bundles on singular irreducible curves,Asian J. Math. ,2003,第1作者
(13) Families of K3 surfaces over curves reaching the Arakelov-Yau type upper bounds and modularity,Math. Res. Lett. ,2003,第1作者
(14) Factorization of generalized theta functions in the reducible case,Arkiv for Matematik,2003,第1作者
(15) Degeneration of SL(n)-bundles on a reducible curve,Algebraic geometry in East Asia (Kyoto, 2001), 229--243,2002,第1作者
(16) Degeneration of moduli spaces and generalized theta functions,J. Algebraic Geom.,2000,第1作者
(17) Vector bundles on the projective line over a discrete valuation ring and the cohomology of canonical sheaves,Comm. Algebra ,1999,第2作者
(18) Remarks on semistability of G-bundles in positive characteristic,Compositio Math. ,1999,第1作者
(19) On the cohomology of regular differential forms and dualizing sheaves,Proc. Amer. Math. Soc.,1998,第2作者
(20) Ramifications on arithmetic schemes,J. Reine Angew. Math.,1997,第1作者
(21) On relative canonical sheaves of arithmetic surfaces, Math. Z.,1996,第1作者
(22) A regularity theorem on birational morphisms,J. Algebra,1995,第1作者
(23) Birational morphisms of regular schemes,Compositio Math.,1994,第1作者
(24) On canonical fibrations of algebraic surfaces ,Manuscripta Math. ,1994,第1作者
(25) Algebraic surfaces whose canonical image has a pencil of rational curves, Math. Z.,1992,第1作者
发表著作
   

科研活动

   
科研项目
(1) 复代数几何,参与,国家级,2013-01--2016-12
参与会议
   

合作情况

   
项目协作单位
   

指导学生

已指导学生

敖崙昊  硕士研究生  070101-基础数学  

辛赫  硕士研究生  070101-基础数学  

张淑英  硕士研究生  070101-基础数学  

李灵光  博士研究生  070101-基础数学  

刘敏  博士研究生  070101-基础数学  

陈利满  硕士研究生  070101-基础数学  

王晗  硕士研究生  070101-基础数学  

曹晋  硕士研究生  070101-基础数学  

王标  硕士研究生  070101-基础数学  

周明铄  博士研究生  070101-基础数学  

孙宝龙  硕士研究生  070101-基础数学  

潘鸿  硕士研究生  070101-基础数学  

刘丛军  博士研究生  070101-基础数学  

申屠钧超  博士研究生  070101-基础数学  

现指导学生

张永明  博士研究生  070101-基础数学  

陈阳洋  博士研究生  070101-基础数学  

李发刚  博士研究生  070101-基础数学  

苏晓羽  硕士研究生  070101-基础数学  

顾维辰  硕士研究生  070101-基础数学  

周由  硕士研究生  070101-基础数学  

拜晶  硕士研究生  070101-基础数学  

沈洋  硕士研究生  070101-基础数学